MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 27 jul 2018, the field service engineer (fse) was at the customer site and observed that the dxh800 instrument had high platelets at startup.The fse replaced the rbc to resolve the reported event.The assignable cause of the reported event was the rbc bath.(b)(4).
 
Event or Problem Description
The customer reported that platelet (plt) results for patients samples are running erroneously high on their unicel dxh 800 coulter cellular analysis system.There was no change to patient treatment reported as a result of this event.The customer did not provide patient data.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7920641
Report Number1061932-2018-01046
Device Sequence Number19282098
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number 800
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date09/28/2018
Patient Sequence Number1